How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5874
Experience:  MBBS, FCPS(R)
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

I started taking phentermine today. Should I not take it

Customer Question

I started taking phentermine today. Should I not take it because I have asthma? Can it conflict with my asthma medicine?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I take ventolin and advice
JA: Anything else in your medical history you think the doctor should know?
Customer: I have asthmatic allergies, eczema and psoriasis
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Abid replied 3 months ago.

Hi there ...

Thank you for the question ...

As such Phentermine is not contraindicated in Asthma .

But Asthma medication like Ventolin and Phentermine combine use can have negative effect over heart , it can result in to rapid heart rate , pounding heart , hypertension .

So better to avoid this drug specially when you are on Ventolin .

Good luck .

Do you have any more questions?

Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

Expert:  Dr. Abid replied 3 months ago.

Are you there ...

Related Medical Questions